# SDR UPS05245263

- Difficulty date: August 3, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- Aircraft time: 49,748 hours, 51,314 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TOP CHORD CORROSION OUTSIDE LIMITS BS 328 RBL 12.  REPAIR CARRIED OUT IAW SRM 53-10-8 & 51-10-2.
